Commuting Hamiltonians from Seiberg-Witten Theta-functions

Citation
A. Mironov et A. Morozov, Commuting Hamiltonians from Seiberg-Witten Theta-functions, PHYS LETT B, 475(1-2), 2000, pp. 71-76
Citations number
54
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS B
ISSN journal
0370-2693 → ACNP
Volume
475
Issue
1-2
Year of publication
2000
Pages
71 - 76
Database
ISI
SICI code
0370-2693(20000224)475:1-2<71:CHFST>2.0.ZU;2-S
Abstract
Elementary MAPLE calculations are used to support the claim of hep-th/99062 40 that the ratios of theta-functions, associated with the Seiberg-Witten c omplex curves, provide Poisson-commuting Hamiltonians which describe the du al of the original Seiberg-Witten integrable system. (C) 2000 Elsevier Scie nce B.V. All rights reserved.